Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 89, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 16, 2018, 7:18 AM CDT for Kendall County, Texas. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 16, 2018, 7:18 AM CDT (12:18 UTC)
- Expired
- Oct 17, 2018, 9:07 AM CDT
- In force
- 26 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Major
County Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Comfort (COMT2). The gauge peaked at 25.29 ft at Oct 16, 2018, 1:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08167000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
412
WGUS44 KEWX 161218
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
718 AM CDT Tue Oct 16 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC259-170617-
/O.NEW.KEWX.FL.W.0089.181016T1218Z-181017T0946Z/
/COMT2.3.ER.181016T1204Z.181016T1400Z.181016T2146Z.NO/
718 AM CDT Tue Oct 16 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Guadalupe River At Comfort.
* until late tonight...or until the warning is cancelled.
* At 6:45 AM Tuesday the stage was 18.8 feet.
* Flood stage is 21.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to rise to near
30.3 feet by late this morning.The river will fall below flood stage by late
this afternoon.
* Impact...At 31.0 feet...Numerous homes flood above Center Point to near
Comfort. Most roads and bridges near the river flood. Flow approaches homes in
the western part of Comfort and additional runoff down Cypress Creek floods
them. Major lowland flooding cuts livestock off in the flood plain,
potentially drowning them.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Comfort 10 21 18.8 Tue 7 AM 13.9 9.3 8.1 7.4 6.7
&&
LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
2983 9839 2988 9864
$$4 follow-up statements
000
WGUS84 KEWX 161329
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
829 AM CDT Tue Oct 16 2018
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
Guadalupe River At Kerrville Affecting Kerr County
Guadalupe River At Comfort Affecting Kendall County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC265-170728-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-181018T1800Z/
/HNTT2.2.ER.181015T2304Z.181016T1145Z.181018T0600Z.NO/
829 AM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River at Hunt.
* At 8:15 AM Tuesday the stage was 18.4 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by early
Thursday morning.
* Impact...At 22.0 feet...Major flooding of low areas of recreation camps along
the North and South Forks washes canoes and gear downstream from docks and low
areas. Roads near the river, including along Highway 39, are extremely
dangerous for auto traffic and travel is highly discouraged. Autos in low
areas of Camp Waldemar are swept downstream. Flow is near the USGS 1:10 year
flood level.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hunt 10 10 18.4 Tue 8 AM 11.3 9.8 9.2 8.8 8.5
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC265-170728-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-181017T1915Z/
/KRRT2.2.ER.181016T0635Z.181016T1600Z.181017T0715Z.NO/
829 AM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River At Kerrville.
* At 7:45 AM Tuesday the stage was 13.9 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 18.0 feet by late this
morning. The river will fall below flood stage after midnight tomorrow.
* Impact...At 17.0 feet...Flow reaches the first floor of a resort and
restuarant upstream left bank. Near the USGS 1:10 year flood.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Kerrville 7 9 13.9 Tue 8 AM 7.4 4.1 3.0 2.4 2.1
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
TXC259-170728-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-181017T1300Z/
/COMT2.3.ER.181016T1257Z.181016T1700Z.181017T0100Z.NO/
829 AM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River At Comfort.
* At 7:45 AM Tuesday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Major flooding is forecast.
* Forecast...rise above flood stage by this morning and continue to rise to near
28.2 feet by this afternoon. The river will fall below flood stage by this
evening.
* Impact...At 31.0 feet...Numerous homes flood above Center Point to near
Comfort. Most roads and bridges near the river flood. Flow approaches homes in
the western part of Comfort and additional runoff down Cypress Creek floods
them. Major lowland flooding cuts livestock off in the flood plain,
potentially drowning them.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Comfort 10 21 20.2 Tue 8 AM 15.7 10.0 7.5 5.5 4.9
&&
LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
2983 9839 2988 9864
$$501
WGUS84 KEWX 161940
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
240 PM CDT Tue Oct 16 2018
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
Guadalupe River At Kerrville Affecting Kerr County
Guadalupe River At Comfort Affecting Kendall County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC265-171339-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-181018T1200Z/
/HNTT2.2.ER.181015T2304Z.181016T1145Z.181018T0000Z.NO/
240 PM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River at Hunt.
* At 2:15 PM Tuesday the stage was 14.8 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by Wednesday
evening.
* Impact...At 15.0 feet...Moderate lowland flooding puts a few feet of water
over the Highway 39 bridge near Hunt. Numerous secondary roads and bridges are
flooded and very dangerous.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hunt 10 10 14.8 Tue 02 PM 10.9 9.5 9.0 8.8 8.8
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC265-171339-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-181017T2120Z/
/KRRT2.3.ER.181016T0635Z.181016T1400Z.181017T0920Z.NO/
240 PM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River At Kerrville.
* At 1:00 PM Tuesday the stage was 12.1 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and the river will fall below flood stage
wednesday morning.
* Impact...At 13.0 feet...Flow is over the left bank. Secondary and primary
roads and bridges are flooded. The swimming pool and tennis court in a
resort and restuarant upstream left bank flood. Flood is near the USGS
1:5 year flood level.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Kerrville 7 9 12.1 Tue 01 PM 8.0 4.1 3.0 2.7 2.6
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
TXC259-171339-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-181017T1430Z/
/COMT2.1.ER.181016T1316Z.181016T1745Z.181017T0230Z.NO/
240 PM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River At Comfort.
* At 1:45 PM Tuesday the stage was 25.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tonight.
* Impact...At 28.0 feet...Major flooding reaches the lowest residences above
Center Point to near Comfort. Numerous secondary and primary roads are flooded
making low bridges and crossings extremely dangerous. Water approaches a
mobile home park in Center Point. As the Guadalupe River backs up Cypress
Creek in the west part of Comfort, additional flow in Cypress creek floods
homes.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Comfort 10 21 25.0 Tue 02 PM 16.3 10.0 7.7 5.8 4.8
&&
LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
2983 9839 2988 9864
$$105
WGUS84 KEWX 170127
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
827 PM CDT Tue Oct 16 2018
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
Guadalupe River At Kerrville Affecting Kerr County
Guadalupe River At Comfort Affecting Kendall County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC265-171927-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-181018T0100Z/
/HNTT2.2.ER.181015T2304Z.181016T1145Z.181017T1300Z.NO/
827 PM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River at Hunt.
* At 8:00 PM Tuesday the stage was 11.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 12.0 feet...Moderate lowland flooding reaches the Highway 39
bridge floor two miles east of Hunt preventing easy travel to western parts of
the county. Areas of the headwaters are isolated temporarily as low water
crossings flood.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hunt 10 10 11.6 Tue 08 PM 10.1 9.0 8.9 8.8 8.8
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC265-171927-
/O.CON.KEWX.FL.W.0084.000000T0000Z-181017T2120Z/
/KRRT2.3.ER.181016T0635Z.181016T2245Z.181017T0920Z.NR/
827 PM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River At Kerrville.
* At 7:45 PM Tuesday the stage was missing, but estimated to be near 12 feet based
on nearby guage reports.
* Flood stage is 9.0 feet.
* Record flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue a gradual fall to below flood stage by early
tomorrow.
* Impact...At 12.0 feet...flow is over the left bank. Secondary and primary roads and
bridges are flooded. The swimming pool and tennis court in a resort and restuarant
upstream left bank flood. Flow is near the USGS 1:5 year flood level.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Kerrville 7 9 M Tue 08 PM 8.0 3.2 2.8 2.7 2.6
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
TXC259-171407-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-181017T1407Z/
/COMT2.1.ER.181016T1316Z.181016T1745Z.181017T0207Z.NO/
827 PM CDT Tue Oct 16 2018
The flood warning continues for
the Guadalupe River At Comfort.
* At 7:45 PM Tuesday the stage was 19.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Impact...At 21.0 feet...Minor lowland flooding covers low areas of the flood
plain flooding lowest roads and bridges. Motorists should enter crossings over
the Guadalupe River with care.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Comfort 10 21 19.2 Tue 08 PM 14.3 9.0 7.3 6.4 5.8
&&
LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
2983 9839 2988 9864
$$492
WGUS84 KEWX 171408
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
908 AM CDT Wed Oct 17 2018
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
...The flood warning has expired for the following rivers in Texas...
Guadalupe River Comfort Affecting Kendall County
...The flood warning continues for the following rivers in Texas...
Guadalupe River At Kerrville Affecting Kerr County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC265-171438-
/O.CAN.KEWX.FL.W.0083.000000T0000Z-181018T0100Z/
/HNTT2.2.ER.181015T2304Z.181016T1145Z.181017T1318Z.NO/
908 AM CDT Wed Oct 17 2018
The flood warning is cancelled for
the Guadalupe River at Hunt.
* At 8:45 AM Wednesday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 9.1 feet by Thursday morning.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Hunt 10 10 9.9 Wed 09 AM 9.1 8.9 8.8 8.8 8.7
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC265-180809-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-181018T0920Z/
/KRRT2.3.ER.181016T0635Z.181016T2245Z.181017T2120Z.NR/
908 AM CDT Wed Oct 17 2018
The flood warning continues for
the Guadalupe River At Kerrville.
* At 8:45 AM Wednesday the stage was 9.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 9.0 feet...Flow is over the right bank with no significant damage.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Kerrville 7 9 9.8 Wed 09 AM 6.3 5.0 3.7 2.6 2.5
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
TXC259-171438-
/O.EXP.KEWX.FL.W.0089.000000T0000Z-181017T1407Z/
/COMT2.1.ER.181016T1316Z.181016T1745Z.000000T0000Z.NO/
908 AM CDT Wed Oct 17 2018
The flood warning has expired for
the Guadalupe River At Comfort.
* At 8:45 AM Wednesday the stage was 10.6 feet.
* Flood stage is 21.0 feet.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Comfort 10 21 10.6 Wed 09 AM 5.4 4.8 4.6 4.5 4.4
&&
LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
2983 9839 2988 9864
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 16, 6:55 AM CDT, 23 minutes earlier.
Area forecast discussion, Oct 16, 6:55 AM CDT, 23 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 655 AM CDT Tue Oct 16 2018 .UPDATE... See below for the 12z aviation discussion... && .AVIATION... Primary focus for showers through the TAF period will likely be across the Texas Hill Country, and should mostly avoid the terminals. However, have kept VCSH at all sites for the entire period. MVFR CIGs should perist through the period, with north/northwesterly winds between 10 and 15 knots. && .PREV DISCUSSION... /ISSUED 415 AM CDT Tue Oct 16 2018/ SHORT TERM (Today through Wednesday)... Upper level low centered over Arizona/Sonora state of Mexico with the right entrance region of an upper level jet overhead. An 850 MB boundary is across the Edwards Plateau and Hill Country into Central Texas. Showers continued across much of South Central Texas early this morning along with an occasional thunderstorm. Isentropic lift will maintain the widespread showers especially this morning, then the lift will decrease a little. Due to earlier heavy rains and ongoing moderate rains, rivers and streams in the Llano, Pedernales, Guadalupe, and Nueces watersheds are in flood, some in major flood with numerous river flood warnings in effect. Rain gauges show a few spots with 8 to 10 inch totals since Sunday in the Hill Country. As a result, even ongoing moderate rains will aggravate the flooding and have maintained Flash Flood Watch through this evening. Additional rainfall of 1 to 3 inches with isolated spots of 3 to 5 inches can be expected. The above features remain generally where they currently are tonight into Wednesday and combined with weak warm advection allow for scattered showers. A bit stronger lift across the Edwards Plateau and parts of the Rio Grande and western Hill Country should make for greater coverage and rainfall intensity out there. It is possible that the Flash Flood Watch may be extended in time for those areas. An occasional thunderstorm is possible due to weak elevated instability. Well below normal temperatures are expected, although will warm slightly as rain brings down warmer mid level air to the surface. LONG TERM (Wednesday Night through Monday)... A mid level disturbance brings a slug of deeper moisture Wednesday night through Friday. Showers will increase in coverage with more rounds of heavier rains. This may lead to a renewed flash flood threat along with additional river flooding or delayed falling of river levels. Weak ridging at the surface and aloft builds over our area this coming weekend. However, enough lift and moisture depth exists for isolated to scattered showers. Rain chances increase by the middle of next week as an upper level disturbance approaches our area. Some models even bring the remnant moisture from a possible eastern Pacific Tropical system across our area. Though temperatures warm through the period, they remain well below normal. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 47 47 55 49 58 / 80 40 40 60 70 Austin Bergstrom Intl Airport 47 48 55 51 58 / 80 40 40 60 70 New Braunfels Muni Airport 49 47 56 51 58 / 70 40 40 70 70 Burnet Muni Airport 44 44 53 47 57 / 90 60 50 40 70 Del Rio Intl Airport 48 46 55 49 57 / 80 70 70 60 60 Georgetown Muni Airport 46 46 54 49 57 / 90 50 40 40 70 Hondo Muni Airport 50 48 57 51 57 / 70 40 40 70 80 San Marcos Muni Airport 48 48 56 51 58 / 80 40 40 70 70 La Grange - Fayette Regional 51 50 58 53 62 / 60 40 40 60 60 San Antonio Intl Airport 49 48 56 51 57 / 70 40 40 70 80 Stinson Muni Airport 52 49 57 52 58 / 70 40 40 70 80 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for Bandera-Blanco-Burnet- Edwards-Gillespie-Kendall-Kerr-Kinney-Llano-Maverick-Medina-Real- Uvalde-Val Verde-Zavala. && Aviation...BMW Short-Term/Long-Term...04
Hazardous weather outlook, Oct 16, 4:30 AM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 430 AM CDT Tue Oct 16 2018 TXZ171>173-183>194-202>209-217>225-228-170930- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 430 AM CDT Tue Oct 16 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Locally heavy rainfall is possible today. A Flash Flood Watch remains in effect through 7 pm Tuesday evening for areas west of Interstate 35. An additional 1 to 3 inches of rain is possible with isolated areas receiving 3 to 5 inches across the Flash Flood Watch area. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Locally heavy rainfall will be possible again on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Oct 16, 4:13 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
413 AM CDT TUE OCT 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM FLASH FLOOD 3 S LLANO 30.71N 98.68W
10/16/2018 LLANO TX EMERGENCY MNGR
MULTIPLE ROADS CLOSED DUE TO FLOODING.
&&
BMWLocal storm report, Oct 16, 4:16 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
416 AM CDT TUE OCT 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 AM FLASH FLOOD 6 NW KERR WILDLIFE MANA 30.14N 99.57W
10/16/2018 KERR TX LAW ENFORCEMENT
MULTIPLE ROADS CLOSED DUE TO FLOODING ACROSS
WESTERN KERR COUNTY.
&&
BMWThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 7:20 PM CDT | River Flood Warning | EWX | Kerr | 38 hr |
| Oct 15, 8:10 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie | 5 hr |
| Oct 15, 8:35 PM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real | 6 hr |
| Oct 15, 8:52 PM CDT | River Flood Warning | EWX | Kerr | 42 hr |
| Oct 15, 9:04 PM CDT | Areal Flood Advisory | EWX | Burnet | 6 hr |
| Oct 15, 10:27 PM CDT | Flash Flood Warning | EWX | Burnet | 2 hr |
| Oct 15, 10:38 PM CDT | River Flood Warning | EWX | Llano | 28 hr |
| Oct 15, 10:38 PM CDT | River Flood Warning | EWX | Gillespie | 4 hr |
| Oct 15, 10:38 PM CDT | River Flood Warning | EWX | Blanco | 30 hr |
| Oct 16, 12:31 AM CDT | Flash Flood Warning | EWX | Burnet, Gillespie, Llano | 3 hr |
| Oct 16, 2:30 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real | 3 hr |
| Oct 16, 3:32 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 18 hr |
| Oct 16, 6:17 AM CDT | River Flood Warning | EWX | Williamson | 15 hr |
| Oct 16, 9:32 AM CDT | Flash Flood Warning | EWX | Burnet | 12 hr |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.